6am
Default-user-thumb
Pilates 1
45 minutes with Isabelle Kolodziej
Start your morning off with a full body Pilates workout. Suitable for all levels.
10:30am
Senior's Yoga
1 hour with Christine McPhail
This gentle class incorporates beginner yoga poses to help reduce swelling in joints, increase mobility and improve balance.
12pm
Default-user-thumb
Slow Flow Yoga
1 hour with Kyle Glassford
Learn the foundations of yoga through a slow flow. Perfect class for complete beginners!
12pm
Pilates 2
45 minutes with Nikki Hillis
This class incorporates intermediate Pilate’s moves, as well as more repetitions to challenge your core.
4:30pm
Default-user-thumb
Pilates 1 & 2
45 minutes with Samantha Maybee
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
5:15pm
Default-user-thumb
Power Yoga
1 hour with Kyle Glassford
A challenging Vinyasa yoga class focused on strength and endurance.
5:30pm
Pilates Barre
45 minutes with Shannon Barban
This class focuses on standing postures, using a ballet barre. Be ready to feel the burn in your legs and glutes in this class! Suitable for all levels.
6:30pm
Zumba
1 hour with Sandy Sinjari
A total workout, combining all elements of fitness – cardio, muscle conditioning, balance and flexibility, boosted energy and a serious dose of awesome each time you leave class. Suitable for all levels. Running shoes encouraged for class
7:30pm
Kundalini Yoga
1 hour and 30 minutes with Jeff Menear
**$12 Drop-In** Kundalini yoga is the yoga of awareness. It is a science, which works on the seven chakras, the arcline, and the aura. It involves postures, breath, movement, sound, mantra, and meditation. This class will focus on yoga sets and classic kriyas for the first hour, followed by a thirty minute meditation.
8pm
Restorative Aerial
1 hour
The hammocks are hung close to the ground and props are used to support long holds in poses. This restorative aerial class is gentle and open to all ages, shapes, and sizes, including those with no aerial experience.
8:30pm
Kundalini Meditation
30 minutes with Jeff Menear
**Karma Class, $5 Drop In** Join the Kundalini Yoga class for just the final 30-minute meditation. Meditation will range from breathing, guided, or silent.
6am
Default-user-thumb
Morning Yoga
1 hour with Heather Bryans
Wake up with Heather for a Vinyasa/follow-the-yogi style class.
9:15am
Default-user-thumb
Pilates 1 & 2
45 minutes with Jenna Phillips
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
9:30am
Vinyasa 1
1 hour with Stacey Eason-Bondy
This class combines spirituality and classic asanas for a refreshing all levels class.
11am
Chair Yoga
1 hour with Stacey Eason-Bondy
This class is designed for practitioners with limited mobility. It involves gentle breathe work and movements while seated in a chair. **$12 (+hst) drop in for non-members**
12:15pm
Default-user-thumb
Vinyasa 2
40 minutes with Heather Bryans
This 40 minutes dynamic class is the perfect pick-me-up to get you through the rest of your day!
12:15pm
Default-user-thumb
Quick HIIT
30 minutes with Mario Kulic
High intensity interval training including weights and cardio. This exciting workout will keep you on your toes!
4:30pm
Default-user-thumb
Strong & Long
45 minutes with Mario Kulic
This strength training class uses lighter weights. Focus on strengthening the muscles with simultaneously lengthening and improving flexibility.
5:15pm
Default-user-thumb
Vinyasa 1
1 hour with Heather Bryans
This class combines spirituality and classic asanas for a refreshing all levels class.
5:30pm
Default-user-thumb
Pilates 1 & 2
45 minutes with Jenna Phillips
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
6:30pm
Default-user-thumb
Partner Poses
1 hour with Isabelle Kolodziej
A partner practice that incorporates the foundation of yoga in therapeutic sequences. It allows you to explore proper body alignment, strength building and flexibility with the support of a partner and spotters.
6:30pm
Kickboxing
1 hour with Tammy Miller
Get your heart rate up and build full-body strength through kickboxing!
7:45pm
Stretch to Splits
45 minutes with Laura Facchina
Flexibility training with a focus on developing the necessary skills to reach full splits.
8pm
Flow into Yin
1 hour with Laura Cordon
Gentle yoga sequences with longer holds in poses to increase circulation to joints and increase flexibility.
6am
Default-user-thumb
Pilates 1
45 minutes with Lauren Fleming
Start your morning off with a full body Pilates workout. Suitable for all levels.
9:30am
Gentle Yoga
1 hour with Jeff Menear
A gentle class incorporates beginner yoga poses to help reduce swelling in joints, increase mobility and improve balance.
10:45am
Tai Chi
1 hour with Jeff Menear
These slow, flowing movements require control of the body and mind. This ancient practice is easy to learn and open to practitioners of all ages. **$12 (+hst) drop in for non-members**
12pm
Default-user-thumb
Pilates 2
45 minutes with Rebecca Belisle
This class incorporates intermediate Pilate’s moves, as well as more repetitions to challenge your core.
12pm
Yin Yoga
1 hour with Jeff Menear
Gentle yoga sequences with longer holds in poses to increase circulation to joints and increase flexibility.
5:30pm
Power Yoga
1 hour with Lauren Jeannette
A challenging Vinyasa yoga class focused on strength and endurance.
7:45am
Ashtanga Yoga Led Primary Series
1 hour and 15 minutes with Gina Wasserlein-Peto
The Ashtange Yoga Primary Series is a powerful sequence. This led class will help you develop the discipline to delve deeper into this practice. **This is not a beginner class. Students should be comfortable in Power Yoga and Vinyasa 2 classes.**
9am
Pilates 1 & 2
45 minutes with Tricia McNorton
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
9:30am
Default-user-thumb
Vinyasa 1
1 hour with Lauren Fleming
This class combines spirituality and classic asanas for a refreshing all levels class.
10am
Default-user-thumb
TRX Circuit
45 minutes with Mario Kulic
Use your own body resistance for a cardio and strengthening workout. Be ready to sweat! Shoes are recommended.
11am
Parent & Kid Yoga
45 minutes with Kyrstin Goulding
Introducing your child to yoga at an early age can help them learn healthy lifestyle habits and set the foundation for a fit future. *4-week workshop* This class is designed for children ages 3-5 and a parent to spend time together while learning kid-friendly yoga poses.
12:00pm
Default-user-thumb
Pilates Barre
45 minutes with Beth Yaworsky
This class focuses on standing postures, using a ballet barre. Be ready to feel the burn in your legs and glutes in this class! Suitable for all levels.
12pm
Default-user-thumb
Kids Aerial
45 minutes with Isabelle Kolodziej
**Ages 9-14** Allows kids to explore accessible aerial poses.
2pm
All Levels Yoga
1 hour with Son Nguyen
Yoga sequence accessible for beginners and advancing practitioners.
2pm
Kids Yoga
1 hour with Kyrstin Goulding
*4-week workshop* Introducing your children to yoga at an early age can help them learn healthy lifestyle habits and set the foundation for a fit future. Kyrstin will teach kid-friendly yoga poses in a fun and welcoming environment.  Kids ages 6-12
10am
Slow & Deep
1 hour and 30 minutes
All levels yoga class that includes restorative poses.
10:30am
Default-user-thumb
TRX Circuit
45 minutes with Jacques Laframboise
Use your own body resistance for a cardio and strengthening workout. Be ready to sweat! Shoes are recommended.
11:30am
Pilates 1 & 2
45 minutes with Tina Stafferton
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
11:30am
Default-user-thumb
Intro to Aerial
45 minutes with Tony Vendrasco
**Karma class, $5 drop in** Learn how to safely enter and exit the aerial hammocks in this beginner aerial class.
5pm
Default-user-thumb
Hot Power Yoga
1 hour with Kyle Glassford
A challenging Vinyasa yoga sequence in a heated room.
7:30pm
All Levels Yoga
1 hour with Nate Boutcher
**Karma class, $5 drop in** This Yin-Yang class will both stress the connective tissues and stretch the muscles, leaving you feeling balanced, and ready for a good night's sleep.
9:30am
Vinyasa 1
1 hour with Wendy Ross
This class combines spirituality and classic asanas for a refreshing all levels class.
11am
Default-user-thumb
Pilates 1 & 2
45 minutes with Jacques Laframboise
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
12pm
Default-user-thumb
Pilates Barre
45 minutes with Beth Yaworsky
This class focuses on standing postures, using a ballet barre. Be ready to feel the burn in your legs and glutes in this class! Suitable for all levels.
12pm
Slow Flow Yoga
1 hour with Frank Duke
Learn the foundations of yoga through a slow flow. Perfect class for complete beginners!
4:30pm
Pilates 1 & 2
45 minutes with Nikki Hillis
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
5:30pm
Default-user-thumb
Power Yoga
1 hour with Kyle Glassford
A challenging Vinyasa yoga class focused on strength and endurance.
5:30pm
Pilates Barre
45 minutes with Shannon Barban
This class focuses on standing postures, using a ballet barre. Be ready to feel the burn in your legs and glutes in this class! Suitable for all levels.
7:30pm
Default-user-thumb
Aerial Flow 2
1 hour with Lauren Fleming
This flow based class incorporates stretching, flow and strength building. It is recommended you are able to invert comfortably for longer periods.
7:45pm
Restorative Yoga
1 hour with Candy Donaldson
Ease into nighttime with a gentle sequence of supported restorative poses to calm the mind and release the body of any tension or stress from your day.
8:30pm
Guided Meditation
1 hour with Gisele Harrison
**Monthly Extra** Take some time for your mental health this month with guided meditation.
6am
Morning Yoga
1 hour
Wake up with Heather for a Vinyasa/follow-the-yogi style class.
9:15am
Default-user-thumb
Pilates 1 & 2
45 minutes with Jenna Phillips
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
9:30am
Vinyasa 1
1 hour with Stacey Eason-Bondy
This class combines spirituality and classic asanas for a refreshing all levels class.
11am
Somatic Yoga
1 hour with Cathie Quesnel
Somatic Yoga introduces you to body awareness and incorporates a series of slow, gentle and easy moves to reduce back pain, stiff neck and tight shoulders.
12:15pm
Default-user-thumb
Vinyasa 2
40 minutes with Heather Bryans
This 40 minutes dynamic class is the perfect pick-me-up to get you through the rest of your day!
12:15pm
Quick HIIT
30 minutes with Nikki Hillis
High intensity interval training including weights and cardio. This exciting workout will keep you on your toes!
1pm
Open Meditation
30 minutes with Gisele Harrison
**Karma class, $5 drop in (cash only)** Take some time midday to connect, refresh and renew with a virtually guided meditation. Tuesdays and Thursdays, come in to Studio B to (quietly) meditate for 5 to 30 minutes to a pre-selected meditation that will be played from 1-1:30pm.
4:30pm
Default-user-thumb
HIIT
45 minutes with Mario Kulic
High intensity interval training with Mario
5:15pm
Vinyasa 1
1 hour with Candy Donaldson
This class combines spirituality and classic asanas for a refreshing all levels class.
5:30pm
Pilates 1 & 2
45 minutes
A progressive pilates class that is accessible to beginners and offers intermediate exercises and additional repetitions for more advanced students.
6:30pm
Default-user-thumb
TRX Level 2
45 minutes with Mario Kulic
Use your own body resistance for a cardio and strengthening workout. Be ready to sweat! **This class is reserved for students very comfortable in TRX Circuit and Pilates 2 classes. **
6:30pm
Intro to Aerial
45 minutes with Lesley Zakoor
Learn how to safely enter and exit the aerial hammocks in this beginner aerial class.
7:30pm
Default-user-thumb
Slow Flow Yoga
1 hour with Kyle Glassford
**Karma Class $5 Drop In** Learn the foundations of yoga through a slow flow. Perfect class for complete beginners!
7:30pm
Default-user-thumb
Lyra
1 hour with Lori Olteanu
All levels class exploring the Lyra (aerial hoop) apparatus and developing upper body strength.